# SDR AU010001

- Difficulty date: January 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 226311001
- Condition: Chafed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PIPE FROM FLOW DIVIDED TO FUEL MANIFOLD CHAFED ON COMBUSTOR HOUSING.
